# SDR SWAA2022020312066

- Difficulty date: October 29, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 41,130 hours, 24,004 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO T CHORD FLOOR SPLICE STRAP CORRODED BS 727D + 5'. MARKED. / REMOVED AND REPLACED FLOOR SPLICE STRAP STA 727 D + 5 IAW SRM 51-40-02-0G-05 STEP 9* B 1 AND DWG # 146A7500 REV B. AFT CARGO 'T' CHORD FLOOR SPLICE CORRODED WITH 100% MATERIAL LOSS IAM SRM 53-00-53-1A-2
